# SDR AALA202506254235

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 32,763 hours, 13,322 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT PANEL, ON THE DOORS PAGE, THERE IS A CHECK DOOR PRESSURE AND CHECK SLIDE PRESSURE" MESSAGE. MAINTENANCE SERVICED L2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614-002.
